List of Articles Published in 1965

B.1965.57.9 A Note on the Integral of Some Classes of Functions
P.L. Ganguli, Vol. 57, No. 2,3, June, September 1965
B.1965.57.8 Slow Vibration of a Periodic Array of Spheres in a Viscous Fluid
L.N. Nigam, Vol. 57, No. 1, March 1965
B.1965.57.7 On the Absolute Harmonic Summability of Factored Infinite Series
Narain Das Mehrotra, Vol. 57, No. 1, March 1965
B.1965.57.6 Note on the Stresses in a Dametrically Compressed Circular Ring of Radially Varying Thickness
Gouri Das, Vol. 57, No. 1, March 1965
B.1965.57.5 Study of a Complex System with Two Classes of Components
R.C. Saxena, Vol. 57, No. 1, March 1965
B.1965.57.4 On the Stresses due to a Nucleus of Thermoelastic Strain at the Centre of an Elliptic Plate Held with a Rigid Insulating Rim
S.K. Pan, Vol. 57, No. 1, March 1965
B.1965.57.3 Disturbance due to a Point Source in a Transversely Isotropic Half-Space
K.R. Nag, Vol. 57, No. 1, March 1965
B.1965.57.23 Flow of Reiner-Philippoff Fluids in the Inlet Length of a Circular Pipe
J.N. Kapur & R.C. Gupta, Vol. 57, No. 4, December 1965
B.1965.57.22 Slow Steady Flow of a Viscous Incompressible Fluid Between Two Walls at Slightly Variable Distance from each other
P. Bhattacharyya, Vol. 57, No. 4, December 1965
B.1965.57.21 Note on a Cylindrically Aeolotropic Non-Homogeneous Disk Rotating About a Diameter
Basanta Kumar Samanta, Vol. 57, No. 4, December 1965
B.1965.57.20 Similarity Consideration in Von Karman's Problem of Rotating Disc
S.D. Nigam & V. Subba Rao, Vol. 57, No. 4, December 1965
B.1965.57.2 Disturbance due to a Shearing-Stress Applied to the Boundary of a Spherical Cavity in an Infinite Viscoelastic Medium
A.K. Sarker, Vol. 57, No. 1, March 1965
B.1965.57.19 On the Stresses due to a Concentrated Couple at the Centre of an Elastic Elliptic Plate with Fixed Edge
S.C. Bose, Vol. 57, No. 4, December 1965
B.1965.57.18 Some Remarks on Equivalence of Cell-Distribution and Lattice-Distribution
M. Dutta, Vol. 57, No. 4, December 1965
B.1965.57.17 Expansion Losses in Laminar Flows of Non-Newtonian Fluids
R.C. Gupta, Vol. 57, No. 4, December 1965
B.1965.57.16 Laminar Convection in a Uniformly Heated Vertical Elliptic Cylinder
Dilip Singh, Vol. 57, No. 2,3, June, September 1965
B.1965.57.15 Non-Adiabatic Oscillations of Roche Model
P.K. Bhatia & R.S. Kushwaha, Vol. 57, No. 2,3, June, September 1965
B.1965.57.14 Bianchi Identities Satisfied by the First and Second of Cartan's Curvature Tensors
R.S. Mishra & R.S. Sinha, Vol. 57, No. 2,3, June, September 1965
B.1965.57.13 On a Certain Property of the Cantor Set
N.C. Bose Majumder, Vol. 57, No. 2,3, June, September 1965
B.1965.57.12 Effect of Shore Line on "Singing"
S.K. Bose, Vol. 57, No. 2,3, June, September 1965